# SDR UIEA2018041800730

- Difficulty date: April 12, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 83,278 hours, 24,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY  LIGHT FOUND BROKEN, LENS WILL NOT STAY ON.  SECURED THE LENS AT SEAT 19L IAW AMM 20-60-00, OPS CHECKED GOOD.
